Posted by: Bev | 2011-11-08


Hi Doctor
I have had high triglycerides for the past 10 years and have been on various medications. I was taken off Lopid 600mg and put onto Lipanthyl 200mg and Simvastatin10mg as my triglyceride reading was 9. I am drinking lemon juice in hot water in the morning and having a tablespoon of TimJan Wonder juice in the evenings. Would this have any effect on the medication? I have been on the new medication for 2 weeks now and sometimes feel a bit funny? Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I can find no interactions between Tim Jan and your cholesterol medication. Lemon juice is very health and contains anti-oxidants that can be beneficial. Remember a healthy diet and regular exercise is core essential to improve your lipid profile.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.